# SDR COMA0470058

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 3,819 hours, 2,920 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Brake Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5666 BRAKE OVERHEAT WARNING DURING T/O.  REPAIRED WIRE CONNECTION ON BTMS HARNESS.
